# SDR DALA2015042302858

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 41,206 hours, 28,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS ABOVE WINDOWS AT 19AB AND 19 CDE WERE INOPERATIVE. REPLACED BATTERY PACK CHARGER AND BATTERY AT B5-121 AND CHECKS OK.  LP 7277197.
